# SDR UPS96220067

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5751 · Ailerons
- Part: Nose
- Part number: 65247811
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C' AILERON SERVO HOUSING IN FWD NOSE COMP IS CORRODED.  REMOVED CORRODED HOUSING, INSTALLED NEW HOUSING PER MM 22-11-11.
